Posted by: Justafemale | 2010-09-20

Help with sex and bleeding

Plse help I am a 57 yr " young"  luv sex I have a partner now
and we were active and it was very painful with some blood
We tried all the styles to see what is most comfortable but
it was terrrible. I am aware that menopause does have an effect
but i am an extremely Horny female I believe I have to get a cream calle Premarin, but its very expensive. Plse advise is there any other cream that is a bit cheaper Also why the bleeding

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAgeing and Sexuality expert

I have to guess that you are not on hormone therapy - right? If you were on hormone therapy , you may still have bleeding and pain with penetration and still need a local vaginal estrogen product, such as Premarin. if you are not on hormone therapy then you really do need a vaginal product.
Menopause removes estogen, estrogen keeps women moist throughout their bodies including thier vaginas. Thus no estrogen, no vaginal wetness/lubrication.
Imagine your vagina now- you allude to the fact that you have not had penetration before this new partner which means your vagina was a little tighter, out of practice and thus penetration would be uncomfortable. However the main reason for your bleeding is that your vagina is exposed to thrusting of a penis - and it has no lining to protect it. Estrogen keeps the vaginal lining thick, wet and juicy - no estrogen results in bleeding and pain.
If you cannot afford premarin I urge you to try REPLENS as it is an excellent moistirizer. In addition use a silicone based lubricant. Avoid penetration until you use REPLENS for about 3 weeks, 3 times a day. And then start with caution.. No shame in being a horny woman- you do not want to be a bleeding horny woman:)

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Alladin | 2010-09-21

I think u need to see a gynae BEFORE you use the premarin cream to at least make sure there is no other problem
Have Fun

Reply to Alladin

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.